RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 5, Pages 590–591 (Mi dan4778)  

MATHEMATICS

A new type of boundary value problem for the wave equation

M. A. Sadybekovab

a Kirov Kazakh State University, Alma-Ata
b Chemistry-Technological Institute of Shymkent

Full text: PDF file (194 kB)

English version:
Doklady Mathematics, 1994, 49:3, 564–567

Bibliographic databases:
UDC: 517.956.32
Presented: В. А. Ильин
Received: 10.08.1993

Citation: M. A. Sadybekov, “A new type of boundary value problem for the wave equation”, Dokl. Akad. Nauk, 336:5 (1994), 590–591; Dokl. Math., 49:3 (1994), 564–567

Citation in format AMSBIB
\Bibitem{Sad94}
\by M.~A.~Sadybekov
\paper A new type of boundary value problem for the wave equation
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 5
\pages 590--591
\mathnet{http://mi.mathnet.ru/dan4778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289525}
\zmath{https://zbmath.org/?q=an:0839.35071}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 564--567


Linking options:
  • http://mi.mathnet.ru/eng/dan4778
  • http://mi.mathnet.ru/eng/dan/v336/i5/p590

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020